TU Berlin

Fachgebiet Algorithmische AlgebraPublications

Page Content

to Navigation

There is no English translation for this web page.

Search for Publication

Search for publications




All Publications

Intrinsic volumes of symmetric cones
Citation key AB-Intrinsic-Volumes-Of-Symmetric-Cones
Author Dennis Amelunxen and Peter Bürgisser
Year 2012
Note A substantially revised and shortened version of this preprint has been published in Mathematical Programming 149(1-2) pp. 105-130, 2015.
Abstract We compute the intrinsic volumes of the cone of positive semidefinite matrices over the real numbers, over the complex numbers, and over the quaternions, in terms of integrals related to Mehta's integral. Several applications for the probabilistic analysis of semidefinite programming are given.
Link to publication Link to original publication Download Bibtex entry

Navigation

Quick Access

Schnellnavigation zur Seite über Nummerneingabe